MAUDE Adverse Event Report: CHONGQING JINSHAN SCIENCE & TECHNOLOGY (GROUP) CO. PH CAPSULE

CHONGQING JINSHAN SCIENCE & TECHNOLOGY (GROUP) CO. PH CAPSULE
Model Number JSPC-1
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Jinshan evaluated the event based on all information received.The ph capsule was not returned.Testing of products from the same batch confirmed compliance with the specified requirements.The device history record (dhr) for this batch was reviewed and found to comply with the device master record (dmr).A review of complaints over the past three years revealed no incidents of ph capsules entering the trachea.Based on the available information, no cause for the product malfunction could be identified.This report is submitted in compliance with fda regulations 21 cfr parts 803.Jinshan has made reasonable efforts to provide as much relevant information as is available as of the submission date of this report.Neither the submission of this report nor any statement contained herein is intended to be an admission of jinshan, or its employees caused or contributed to the event described in the report.A supplemental report will be submitted if additional relevant information becomes available.
 
Event or Problem Description
It is reported that upon placing the ph capsule, the probe dislodged in the posterior oropharynx region and was sitting on the vocal cords.As the md attempted to grab the probe with biopsy forceps, the probe advanced into the trachea.Patient was stabilized and intubated.Ems called immediately, ed notified.Ph capsule was removed by sgr hospital.Pt was then discharged from the hospital.

Brand Name
PH CAPSULE
Common Device Name
PH CAPSULE
Manufacturer (Section D)
CHONGQING JINSHAN SCIENCE & TECHNOLOGY (GROUP) CO.
no. 18, nishang road,
lianglu industry city, yubei d
chongqing, 40112 0
CH  401120
Manufacturer (Section G)
CHONGQING JINSHAN SCIENCE & TECHNOLOGY (GROUP) CO.
no. 18, nishang road,
lianglu industry city, yubei d
chongqing, 40112 0
CH   401120
Manufacturer Contact
xin luo
no. 18, nishang road,
lianglu industry city, yubei district
chongqing, 40112-0
CH   401120
MDR Report Key21759613
Report Number3011219572-2025-00001
Device Sequence Number8647928
Product Code FFT
UDI-Device Identifier06946332800045
UDI-Public(01)06946332800045(17)261108
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2025
Device Model NumberJSPC-1
Device Catalogue NumberA1-2001
Device Lot NumberJSPC0985002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDELA VARIO 18 SUCTION PUMP.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight77 KG
Patient RaceWhite